# SDR DALA14034029548

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 34,613 hours, 22,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY LIGHTS IN TAIL COMPARTMENT WERE INOPERATIVE.  BATTERY CHARGER WAS FOUND INOPERATIVE AND THE POWER SUPPLY WAS REPLACED IAW AMM 33-51.  OPS NORMAL.
